International Journal of Science and Technology

International Journal of Science and Technology>> Volume 7, Number 9, September 2017

International Journal of Science and Technology


Asymptotic Solution of Partial Differential Equations Depending on a Small Parameter

Full Text Pdf Pdf
Author Hayder Jabber Abood, Ali Abbas Jabir
On Pages 286-293
Volume No. 2
Issue No. 5
Issue Date May, 2012
Publishing Date May, 2012
Keywords Asymptotic solution , Differential equation


Abstract

We construct asymptotic solution of a partial differential equation with small parameter. We have proven the solution is unique and uniform in the domain and, further, the asymptotic approximation is within .

Seperator
    Journal of Science and Technology | Journal of Information and Communication Technology     
Copyrights
2010 IRPN Publishers